Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from bone cancer and diabetic. Severe pain and blood clots in legs. Is it due to nerve compression?

hi Doc this is Kusum... My dad is a diabetic/ cancer patient (bone cancer- 4th stage) I had done a pet scan in the moth of July and found that treatment ( chemotherapy ) is working but there is severe pain in his legs and hands. His legs and feet are swollen and blood clots are to be seen on the legs and unable to walk from a week now, cannot sense his legs at all. please advice a way forward , is it due to nerve compression or something related to nerves
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Radiation 's  Response
blood clots in blood vsessels in the legs are due to most of the times due to cancer and also due to diabetus. he needs vascular surgeon or genaral physcians" care for this problem. diabetic neuropathy can cause loss of sensations . he needs diabetology/ endocraniologist advise.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor